# SDR IPXA2023032392186

- Difficulty date: February 25, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Part number: AGA7039503
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*MAJOR REPAIR* CENTER CARGO BILGE AREA STA 1821 HAS CORROSION LONGERON 46R.REPARIED CORRODED LONGERON 46R AT THE CTR CARGO BILGE AREA STA 1821 IAW VTSAA 011-5310-01-A9839 I/R, UPS EO MD11-5310-86260-A DATED 03/20/23 AND FAA FORM 8100-9 SIGNED BY P. LAU (AR-830967) DATED 03/17/23 (MAJOR)
